# SDR IPXA09556849

- Difficulty date: July 21, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 10,430 hours, 7,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BULK CARGO NR 2 FLOOR PANEL PUNCTURED 2 PLACES.  FABRICATED REPLACEMENT PANEL PER SRM 53-60-53-01.
